Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Almost-finite, compact, and inessential operators

Author: David Kleinecke
Journal: Proc. Amer. Math. Soc. 14 (1963), 863-868
MSC: Primary 47.45; Secondary 47.10
MathSciNet review: 0155197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • Bertram Yood, Difference algebras of linear transformations on a Banach space, Pacific J. Math. 4 (1954), 615–636. MR 68117
  • I. C. Gohberg and M. G. Kreĭn, Fundamental aspects of defect numbers, root numbers and indexes of linear operators, Uspehi Mat. Nauk (N.S.) 12 (1957), no. 2(74), 43–118 (Russian). MR 0096978
  • S. Nikolsky, Linear equations in normed linear spaces, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 7 (1943), 147–166 (Russian, with English summary). MR 0009699

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.45, 47.10

Retrieve articles in all journals with MSC: 47.45, 47.10

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society